# SDR UPS99229839

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65207292
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING FUSELAGE 117 CUSTOMER NR 943348 DISCOVERED AFT CARGO DOOR AFT FRAME TO BE CORRODED AND FRAME STRAP TO BE CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED FRAME PER ER 99-5506, SRM 51-30-2, SRM 51-10-2.
